# SDR CA960103003

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: A3A4N176
- Condition: Welded
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B, M
- Precautionary procedure: F, H

## Discrepancy

(CAN)STARTER REMAINED ENGAGED AFTER SHUTDOWN OF #2 ENGINE, AND MARSHALLER REPORTED SMOKE. BOTH FIRE EXTINGUISHERS USED AND ENGINE FOAMED BY FIRE DEPARTMENT. CAUSE BELIEVED TO BE STUCK START CONTACTOR. STARTER, CONTACTOR GCU AND BOTH BATTERIES REPLACED.
